# SDR CALA2023122203720

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 88,956 hours, 35,559 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 31324290001
- Part serial: 7926
- Condition: Faulted
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR EXTENSIONGOT BRAKES AUTO BRKNO OTHER ABNRML INDIC. LA NDED NORMAL.AFTER SCANNING AND BITE TEST BOTH HITTING ON BRK SERVO VALVE 4 18GG. EXISTING SERVO VALVE 4 FAULT INDICATES BAD BSCU PER TSM PARTS UPDATED TO REFLECT. 32-42-00-810-808-A. PARTS NIS AT IAD. PILOTS REPORT THAT AT GEAR DOWN, AUTOBRAKE FAULT ECAM MESSAGE R NORMAL BRAKE SERVO VALVE #4 REF AMM 32-42-48-000-001-A, PERFORMED NORMAL BRAKING TEST BITE OF BOTH BSCU CHANNELS REF AMM DISPLAYED FOLLOWED BY NORMAL BRAKING INOP AND AUTO BRAKE INOP BONDING CHECK GOOD, DURING INSTALLATION CHECK AUTO BRAKE IS 32-46-00-740-005-A, BSCU CHANNEL 2 PASS NO FAULTS FOUND, CHANNEL MESSAGES. MAINTENANCE LAST LEG REPORT SHOWS BRK NORM SERVO VALVE STILL FAULTING WHEN BSCU CHANNEL 1 IS ACTIVE. TROUBLESHOOTING DATA INDICATES FAULT CODE 088,   REMOVED AND REPLACED BSCU. BITE TEST OK, REF AMM 32-42-34. FUNCTIONAL TEST OF THE NORMAL BRAKING SYSTEM AFTER REMOVAL/INSTALLATION OF ONE NORMAL SERVO VALVE, NORMAL. REF AMM 32-42-00-720-005-A.
